# SDR AALA2019041659023

- Difficulty date: April 8, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 59,329 hours, 26,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219320000
- Condition: Corroded
- Location: Frames 66-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM BETWEEN FR 66 AND FR 67 AT -Y765. REPLACED FLOOR BEAM PER SRM 51-42-11 AND 53-41-14.
